# SDR 08FDEA03352

- Difficulty date: August 9, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842011
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW L1 DOOR CUTOUT HAS 2 SMALL DENTS BETWEEN STA 320 - 316 AND BETWEEN STR 19-20L.  EVALUATED 02 DENTS BELOW L1 DOOR USING MECHANICAL MEANS AND FOUND DENTS   WITHIN LIMITS, BUT DENTS ARE LESS THAN 10 INCHES FROM THE LAP SEAM IAW SRM 53-30-1 FIG 1.  PERFORMED HFEC INSPECTION AND NO DEFECTS NOTED.  DENTS ACCEPATBLE "AS IS" IAW EA NR 7-5330-122389.
